# SDR VNAA20250820012

- Difficulty date: July 13, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOWER SEAL AT GALLEY SERVICE DOOR SURROUND STRUCTURE.  DUE TO EXCESIVE CORROSIÓN ON ANGLE LOWER SEAL AT GALLEY SERVICE DOOR SURROUND STRUCTURE IS OUT OFF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01  AND SRM 51-42-21-001-001-A01
